MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS CRUC M/BPAT REPLC GVF STD+; KNEE PATELLA IMPLANT

DEPUY ORTHOPAEDICS INC US LCS CRUC M/BPAT REPLC GVF STD+; KNEE PATELLA IMPLANT
Catalog Number 129409350
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient fell and complained of pain.Surgery revealed that the patella poly had popped off metal backing.A poly patella replacement was implanted but did not seem to rotate very well so the surgeon requested that another poly from a metal backed patella be implanted.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS CRUC M/BPAT REPLC GVF STD+
Common Device Name
KNEE PATELLA IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7061240
Report Number1818910-2017-50267
Device Sequence Number19311818
Product Code NJL
UDI-Device Identifier10603295022442
UDI-Public10603295022442
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409350
Device Lot Number8347929
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2017
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer11/28/2017
01/17/2018
09/06/2018
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/28/2017
01/22/2018
09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR